I was honestly thinking of deleting this blog, as I do not think im very good at it. lol but I want other people out there to know this can happen. So its my duty to keep updating you as to whats going on, so hopefully I can save someone else from going through this. So here is my two updates I did on my own from Today and last week.
September 24 – 27 Days off Protopic
Over the weekend my skin flaked like crazy. Each time I would step in the shower (now showering three times a day) it would rub off all the dead loose skin. Gross. My clothes and bed were covered. That has calmed down now but im super dry again. The rash on my neck calmed down a bit but it is still red. Last week someone asked if I had been out in the sun. Um nope, just my super fun rashy eczema! Lol She tried to comfort me by saying it didn’t look bad though. Haha Anyways today I’ve been feeling rather sorry for myself. Im trying to stay positive but it is so hard when you feel so crummy. It hurts to move and I’m so cold all the time I just shiver uncontrollably. Sleeping is still useless, which is why I think my mood is down today. I went to the doctor and got some sleeping pills, Zopiclone, but they don’t work. So it’s back to Benadryl and Ibuprofen to help with the skin sparklers, otherwise they get too bad and keep me awake in pain. I keep doubting this is withdrawal. But I have all the classic symptoms. I even asked my mom the other day what they used on my eczema as a child and she said she thought the doctor gave them some “cream” to rub on my. I can only assume it was a steroid. They say the blood vessels remember each use of steroids. I think I also tried some steroids when my eczema came back four years ago, but they didn’t work and that’s how I ended up on Protopic. I also use a steroid inhaler for my asthma and have taken Prednisone in the past. Anyhow my face is so dry. I look old and red. Almost at a month though! Friday I am going to see a different naturopath to see what he thinks. I just want someone to confirm what I believe this is. My friends on ITSAN do believe it is, as I have the classic symptoms. I truly hope it is.
Sept 16 – Day 19 off Protopic
At the end of last week I thought my skin was healing. The rash was finally gone from my stomach and I was feeling a little less dry.
Well then this weekend I started to flair again I guess. I wake up with a painfully dry neck and face. It hurts. Today my face and neck and chest is all red and burning a bit. One step forward two steps back. My stomach though it still much less rashy than it was. I only have a few spots. And the rest of my body still doesn’t feel as dry as it had been. So it’s mainly my face/neck/chest that is bad right now. trying to stay positive and trust God. It’s hard. I have just have to have faith this was where He led me. And I do believe that but I just feel so crummy. Also as for sleep, I have been taking one and a half Benadryl to pass out. Well last week that was enough to have me sleep through the night but since this weekend I have been waking up around 330 or so when it wears off and then cannot get back to sleep. So I’m really tired today and just want to be home. I just have to keep reminding myself that this is just part of the process and that I am getting better, it’s just really slow.
Another thing is that last week I started getting the skin sparklers. Feels like someone is poking you with a pin and can just be annoying, itchy, or even painful. I was freezing all last week and noticed that if my hands got to cold the sparklers would go off in my hands until I warmed them up. I also get them if I get too hot or get startled or scared, like stopping to fast at a red light. So far today, even though im cold I havent had to many sparklers go off in my hands. One more positive.
Have to keep finding the positives!